Dans cet article nous proposons une étude systématique de la théorie
In this paper we propose a systematic study of the Cauchy-Riemann operator in the
@article{AFST_2015_6_24_2_251_0, author = {Laurent-Thi\'ebaut, Christine}, title = {Th\'eorie $L^p$ et dualit\'e de {Serre} pour l{\textquoteright}\'equation de {Cauchy-Riemann}}, journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques}, pages = {251--279}, publisher = {Universit\'e Paul Sabatier, Institut de math\'ematiques}, address = {Toulouse}, volume = {6e s{\'e}rie, 24}, number = {2}, year = {2015}, doi = {10.5802/afst.1448}, mrnumber = {3358613}, language = {fr}, url = {https://www.numdam.org/articles/10.5802/afst.1448/} }
TY - JOUR AU - Laurent-Thiébaut, Christine TI - Théorie $L^p$ et dualité de Serre pour l’équation de Cauchy-Riemann JO - Annales de la Faculté des sciences de Toulouse : Mathématiques PY - 2015 SP - 251 EP - 279 VL - 24 IS - 2 PB - Université Paul Sabatier, Institut de mathématiques PP - Toulouse UR - https://www.numdam.org/articles/10.5802/afst.1448/ DO - 10.5802/afst.1448 LA - fr ID - AFST_2015_6_24_2_251_0 ER -
%0 Journal Article %A Laurent-Thiébaut, Christine %T Théorie $L^p$ et dualité de Serre pour l’équation de Cauchy-Riemann %J Annales de la Faculté des sciences de Toulouse : Mathématiques %D 2015 %P 251-279 %V 24 %N 2 %I Université Paul Sabatier, Institut de mathématiques %C Toulouse %U https://www.numdam.org/articles/10.5802/afst.1448/ %R 10.5802/afst.1448 %G fr %F AFST_2015_6_24_2_251_0
Laurent-Thiébaut, Christine. Théorie $L^p$ et dualité de Serre pour l’équation de Cauchy-Riemann. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 24 (2015) no. 2, pp. 251-279. doi : 10.5802/afst.1448. https://www.numdam.org/articles/10.5802/afst.1448/
[1] AbdelKader (O.) and Khidr (S.).—
[2] AbdelKader (O.) and Khidr (S.).— Solutions to
[3] AbdelKader (O.) and Khidr (S.).— Solutions to
[4] Amar (E.).— An Andreotti-Grauert theorem with
[5] Amar (E.) and Mongodi (S.).— On
[6] Beals (R.), Greiner (P.C.), and Stanton (N.).—
[7] Chakrabarti (D.) and Shaw (M.-C.).—
[8] Charpentier (P.).— Formules explicites pour les solutions minimales de l’équation
[9] Chen (S.-C.) and Shaw (M.-C.).— Partial differential equations in several complex variables, Studies in Advanced Math., vol. 19, AMS-International Press, (2001). | MR | Zbl
[10] Folland (G. B.) and Kohn (J. J.).— The Neumann problem for the Cauchy-Riemann complex, Ann. Math. Studies, vol. 75, Princeton University Press, Princeton, N.J., (1972). | MR | Zbl
[11] Goldberg (S.).— Unbounded linear operators, theory and applications, McGraw-Hill, New York, St. Louis, San Francisco, (1966). | MR | Zbl
[12] Grisvard (P.).— Elliptic problems in non smooth domains, Pitman, Boston, (1985). | Zbl
[13] Henkin (G. M.) and Leiterer (J.).— Theory of functions on complex manifolds, Birkhaüser, Basel, Boston, Berlin, (1984). | MR | Zbl
[14] Henkin (G. M.) and Leiterer (J.).— Andreotti-Grauert theory by integral formulas, Progress in Math., vol. 74, Birkhaüser, Basel, Boston, Berlin, (1988). | MR | Zbl
[15] Hörmander (L.).— An introduction to complex analysis in several complex variables, Van Nostrand, Princeton, N.J., (1990).
[16] Kerzman (N.).— Hölder and
[17] Khidr (S.).— Solving
[18] Laurent-Thiébaut (C.).— Théorie des fonctions holomorphes de plusieurs variables, Savoirs actuels, InterEditions/CNRS Editions, Paris, (1997).
[19] Laurent-Thiébaut (C.) and Shaw (M.C.).— On the Hausdorff property of some Dolbeault cohomology groups, Math. Zeitschrift 274, p. 1165-1176 (2013). | MR
[20] Li (X.-D.).—
[21] Ma (L.).— Hölder and
[22] Ma (L.) and Vassiliadou (S.).—
[23] Menini (C.).— Estimations pour la résolution du
[24] Ovrelid (N.).— Integral representation formulas and
Cité par Sources :